# SDR UALA2011050202110

- Difficulty date: April 30, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 43,253 hours, 11,594 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS RIGHT SIDE EMERGENCY PATH LIGHTING INOP.  INSTALLED POWER PACK M1552 BUT UPON TEST POWER PACK WAS NOT HOLDING LOAD.  AWAITING NEW POWER PACK, SIDEWALL PANEL IS REMOVED.  RECHARGED BATTERY THAT WAS INSTALLED BY PREVIOUS SHIFT.  OPS OK.  NEW POWERPACK THAT WAS ORDERED DOES NOT HOLD CHARGE.
